# SDR IPXA10M62985

- Difficulty date: September 14, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 65,890 hours, 9,611 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: NCA631317
- Condition: Damaged
- Location: Sta 650 L47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, PERFORM DVI OF EXPOSED STRUCTURE OF SKIN FROM STA 595 TO STA 765 AND L36L TO L48L.  FOUND L47L WITH ENLONGATED HOLE AT STA 650.  REMOVED DAMAGED SECTION OF LONGERON 47L FROM FS 595 TO FS 685. FABRICATED LONGERON REPLACEMENT AND INSTALLED REF SRM 53-20-05 FIG 1 PG 1 AND 2.
